# SDR ABXR2018021300104

- Difficulty date: February 13, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 86,935 hours, 31,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO FLOOR TRACK RBL 88.0 HAS NUMEROUS AREAS OF CORROSION FROM STA 478 - STA 664.
